MathSciNet Relay Station
MathSciNet bibliographic data
MR2999179 93B07 (15A24 93C05 93E03)
Zhang, Weihai; Chen, Bor-Sen $\scr H$-representation and applications to generalized Lyapunov equations and linear stochastic systems. IEEE Trans. Automat. Control 57 (2012), no. 12, 3009–3022.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement